# SDR FDEA201802140393

- Difficulty date: February 14, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 81,514 hours, 18,322 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION AT LT WING SLAT TRACK NR 10 CUTOUT XOS  657 FOUND ONE CRACK WITH APPROXIMATE LENGTH 0.15 INCH.   THE SLAT TRACK CUTOUT WAS REPAIRED IAW SRM 57-40-02-2R, FIG 201, REPAIR 7.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
